# SDR CA110916005

- Difficulty date: September 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 27,159 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE WIPER CIRCUIT BREAKER WAS TRIPPING.  WE FOUND THE DAMAGED WIRING IN THE OVERHEAD PANEL LOCATED IN THE COCKPIT BETWEEN THE PILOT AND CO-PILOT SEAT.
